Taiwanese Journal of Mathematics

Erratum to: Total Scalar Curvature and Harmonic Curvature

Gabjin Yun, Jeongwook Chang, and Seungsu Hwang

Full-text: Open access

Abstract

It has been realized that the proof of Theorem 5.1 in Section 5 is imcomplete. It was pointed out by Professor Jongsu Kim and Israel Evangelista. Here we give a correct proof of Theorem 5.1

Article information

Source
Taiwanese J. Math., Volume 20, Number 3 (2016), 699-703.

Dates
First available in Project Euclid: 1 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498874475

Digital Object Identifier
doi:10.11650/tjm.20.2016.7565

Mathematical Reviews number (MathSciNet)
MR3512004

Zentralblatt MATH identifier
1357.58018

Subjects
Primary: 58E11: Critical metrics 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
total scalar curvature critical point metric harmonic curvature einstein metric

Citation

Yun, Gabjin; Chang, Jeongwook; Hwang, Seungsu. Erratum to: Total Scalar Curvature and Harmonic Curvature. Taiwanese J. Math. 20 (2016), no. 3, 699--703. doi:10.11650/tjm.20.2016.7565. https://projecteuclid.org/euclid.twjm/1498874475


Export citation

References

  • D. DeTurck and H. Goldschmidt, Regularity theorems in Riemannian geometry II: Harmonic curvature and the Weyl tensor, Forum Math. 1 (1989), no. 1, 377–394.
  • S. Hwang, Critical points of the total scalar curvature functional on the space of metrics of constant scalar curvature, Manuscripta Math. 103 (2000), no. 2, 135–142.